# SDR CALA9901522

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF FLOORBEAM CORRODED AT STA 312, LBL 30.  A REPAIR DOUBLER AND FLOOR SUPPORT WERE INSTALLED IAW SRM 53-10-8, 51-30-1, AND 51-30-2.
